MathSciNet Relay Station
MathSciNet bibliographic data
MR502014 (81g:05009) 05A10 (39A05)
Takács, Lajos A sum of binomial coefficients. Math. Comp. 32 (1978), no. 144, 1271–1273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement